MAUDE Adverse Event Report: COOPERSURGICAL, INC. N20 CATARACT PRB STRT

COOPERSURGICAL, INC. N20 CATARACT PRB STRT
Model Number 126
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc is currently investigating the reported condition.
 
Event or Problem Description
E-complaint: (b)(4).Customer stated "leak".Repair tech stated "leak le found, mfg june 1984, boiler tip is sharp, no leaks found - filed tip smooth & polished".Follow-up with repair tech "the boiler tip touches the eye, sharp risks injury to the patients eye, they are silver so they deform if pinched or dropped this one looked dropped" repair order 95785 n20 cataract prb strt 126 e-complaint: (b)(4).
 
Event or Problem Description
Customer stated: "leak".1216677-2021-00051-1 126 n20 cataract prb strt (b)(4).
 
Additional Manufacturer Narrative
Investigation inspect returned samples distribution history: this complaint unit was manufactured at csi in 1984.Manufacturing record review: a review of the device history record could not be performed as the record could not be located at the time of this investigation.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the device history record be located going forward, it will be reviewed, and this complaint amended accordingly.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: although the unit functioned the end/tip was damaged as if dropped on the floor.The root cause for this complaint condition is being attributed to end user handling error.Corrective actions the unit was repaired, tested to specifications and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.Was the complaint confirmed? no.

Brand Name
N20 CATARACT PRB STRT
Common Device Name
N20 CATARACT PRB STRT
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11569989
Report Number1216677-2021-00051
Device Sequence Number3546398
Product Code HQA
UDI-Device Identifier00888937004212
UDI-Public888937004212
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number126
Device Catalogue Number126
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown